# SDR 0657

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 77,744 hours, 25,851 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: DC26A1415S
- Condition: Dirty
- Location: Lt Mlg
- Part time: 77,744 hours, 25,851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOWN AND LOCK SAFE LIGHTS DID NOT COME ON.  PERFORMED ABNORMAL CHECKLIST.  AFTER LANDING LIGHT CAME ON.
